Thrush (yeast infection) and asthma inhalers

Thrush (yeast infection) and asthma inhalers

Silverdrop Silverdrop
I use a steroid asthma inhaler, and one of the known side effects is to cause a thrush infection in the throat. This sometimes happens to me, and then, usually, a vaginal yeast infection follows.

My GP insists that the steroid inhaler can't cause thrush overgrowth in the vagina, but I can't help but think there's some kind of relationship.

Has anyone else experienced vaginal thrush after using a steroid inhaler?
02/17/2012
  • Sitewide Sale - Save 70%. Limited Quantity
  • Sitewide Sale - Save 85%. Limited Quantity
  • Save 20% on Luxury Toys
  • Add Some Buzz To Your Favourite Toy & Save 60% On Kit
  • Pick Any 2 E-Stim Toys, Get 60% Off A Kit
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
Nightfademusic Nightfademusic
Quote:
Originally posted by Silverdrop
I use a steroid asthma inhaler, and one of the known side effects is to cause a thrush infection in the throat. This sometimes happens to me, and then, usually, a vaginal yeast infection follows.

My GP insists that the steroid inhaler ...
The only correlation I can think of is if you're put on an antibiotic to take care of the inhaler-caused infection. Vaginal yeast infections are common while taking antibiotics for other infections.
03/25/2012
Total posts: 2
Unique posters: 2